# SDR SWAA2022031107763

- Difficulty date: July 5, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 48,130 hours, 28,456 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Support Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE I/B FAN COWL; SUPPORT BRACKET AFT OF OIL SERVICE DOOR IS CRACKED. / REMOVED SUPPORT BRACKET AFT OF OIL SERVICE DOOR ON L/H ENGINE I/B FAN COWL. VERIFIED PART AS P/N 314-2259-4; LOCATE AND DRILLED NEW PART; INSTALLED SUPPORT BRACKET AFT OF OIL SERVICE DOOR ON L/H ENG ; I/B FAN COWL IAW SRM 51-40-02-0G-0; PAR 4; SRM 51-40-2-0G-0 FIG-8 SHT 1; GOODRICJ AEROSTRUCTURES CMM 71-13-30; ITEM 425; SRM 51-40-05-0G-0 FIG 3 SHT 1
